On the Dirichlet Problem for Second-Order Elliptic Integro-Differential Equations

Abstract : In this article, we consider the analogue of the Dirichlet problem for second-order elliptic integro-differential equations, which consists in imposing the "boundary conditions" in the whole complementary of the domain. We are looking for conditions on the differential and integral parts of the equation in order to ensure that the Dirichlet boundary condition is satisfied in the classical sense or, in other words, in order that the solution agrees with the Dirichlet data on the boundary of the domain. We also provide a general existence result of a continuous viscosity solution of the nonlocal Dirichlet problem by using Perron's method.
Document type :
Journal articles
Complete list of metadatas

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00150151
Contributor : Cyril Imbert <>
Submitted on : Friday, February 15, 2008 - 9:29:29 AM
Last modification on : Wednesday, February 19, 2020 - 8:59:25 AM
Long-term archiving on: Friday, November 25, 2016 - 8:13:24 PM

File

DNLV3.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00150151, version 3

Citation

Guy Barles, Emmanuel Chasseigne, Cyril Imbert. On the Dirichlet Problem for Second-Order Elliptic Integro-Differential Equations. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2008, 57 (1), pp.213-146. ⟨hal-00150151v3⟩

Share

Metrics

Record views

623

Files downloads

840